# SDR AALA201708109030

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 12,023 hours, 4,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151MK. REPLACED FLOOR PANEL IAW AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
